Arkiv for Matematik, 2009, Volume 49

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this volume (20 articles)

Issue 1

[1] Carleson measures for weighted holomorphic Besov spaces

Carme Cascante Departament de Matemàtica Aplicada i Anàlisi Facultat de Matemàtiques, Universitat de Barcelona Joaquin M. Ortega Departament de Matemàtica Aplicada i Anàlisi Facultat de Matemàtiques, Universitat de Barcelona

Functional Analysis mathscidoc:1701.12013

Arkiv for Matematik, 49, (1), 31-59, 2009.4
[ Download ] [ 2017-01-08 20:36:28 uploaded by arkivadmin ] [ 232 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Some combinatorial properties of flag simplicial pseudomanifolds and spheres

Christos A. Athanasiadis Department of Mathematics, University of Athens

Combinatorics Convex and Discrete Geometry mathscidoc:1701.06002

Arkiv for Matematik, 49, (1), 17-29, 2009.4
[ Download ] [ 2017-01-08 20:36:28 uploaded by arkivadmin ] [ 225 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Density of the polynomials in Hardy and Bergman spaces of slit domains

John R. Akeroyd Department of Mathematics, University of Arkansas

Functional Analysis mathscidoc:1701.12014

Arkiv for Matematik, 49, (1), 1-16, 2009.3
[ Download ] [ 2017-01-08 20:36:28 uploaded by arkivadmin ] [ 88 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On the$L$^{$p$}-boundedness of pseudo-differential operators with non-regular symbols

Naohito Tomita Department of Mathematics Graduate School of Science, Osaka University

Spectral Theory and Operator Algebra mathscidoc:1701.32004

Arkiv for Matematik, 49, (1), 175-197, 2009.3
[ Download ] [ 2017-01-08 20:36:28 uploaded by arkivadmin ] [ 98 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Upper tails for counting objects in randomly induced subhypergraphs and rooted random graphs

Svante Janson Department of Mathematics, Uppsala University Andrzej Ruciński Department of Discrete Mathematics, Adam Mickiewicz University

Optimization and Control Probability mathscidoc:1701.27001

Arkiv for Matematik, 49, (1), 79-96, 2009.5
[ Download ] [ 2017-01-08 20:36:29 uploaded by arkivadmin ] [ 73 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Long and short paths in uniform random recursive dags

Luc Devroye School of Computer Science, McGill University Svante Janson Department of Mathematics, Uppsala University

Optimization and Control Probability mathscidoc:1701.27002

Arkiv for Matematik, 49, (1), 61-77, 2009.6
[ Download ] [ 2017-01-08 20:36:29 uploaded by arkivadmin ] [ 98 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Time regularity of the solutions to second order hyperbolic equations

Tamotu Kinoshita Institute of Mathematics, University of Tsukuba Giovanni Taglialatela Dipartimento di Scienze Economiche e Metodi Matematici, University of Bari

Analysis of PDEs mathscidoc:1701.03018

Arkiv for Matematik, 49, (1), 109-127, 2009.5
[ Download ] [ 2017-01-08 20:36:29 uploaded by arkivadmin ] [ 60 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] An asymptotic formula for the primitive of Hardy’s function

Matti Jutila Department of Mathematics, University of Turku

Number Theory mathscidoc:1701.24007

Arkiv for Matematik, 49, (1), 97-107, 2009.3
[ Download ] [ 2017-01-08 20:36:29 uploaded by arkivadmin ] [ 52 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Equidistribution of points via energy

Igor E. Pritsker Department of Mathematics, Oklahoma State University

Functional Analysis Mathematical Physics mathscidoc:1701.12015

Arkiv for Matematik, 49, (1), 149-173, 2009.5
[ Download ] [ 2017-01-08 20:36:29 uploaded by arkivadmin ] [ 52 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Homomorphisms of infinitely generated analytic sheaves

Vakhid Masagutov Department of Mathematics, Purdue University

K-Theory and Homology mathscidoc:1701.20004

Arkiv for Matematik, 49, (1), 129-148, 2009.4
[ Download ] [ 2017-01-08 20:36:29 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Regularity of the Schrödinger equation for the harmonic oscillator

Bruno Bongioanni Instituto de Matemática Aplicada del Litoral, CONICET Keith M. Rogers Instituto de Ciencias Matemáticas CSIC-UAM-UC3M-UCM, Consejo Superior de Investigaciones Científicas

Analysis of PDEs mathscidoc:1701.03019

Arkiv for Matematik, 49, (2), 217-238, 2009.8
[ Download ] [ 2017-01-08 20:36:29 uploaded by arkivadmin ] [ 289 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Balanced complexes and complexes without large missing faces

Michael Goff Department of Mathematics, University of Washington Steven Klee Department of Mathematics, University of Washington Isabella Novik Department of Mathematics, University of Washington

Geometric Analysis and Geometric Topology Algebraic Topology and General Topology mathscidoc:1701.15003

Arkiv for Matematik, 49, (2), 335-350, 2009.7
[ Download ] [ 2017-01-08 20:36:29 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On minimal exposed faces

Francisco Javier García-Pacheco Department of Mathematics, Texas A&M University

Functional Analysis mathscidoc:1701.12016

Arkiv for Matematik, 49, (2), 325-333, 2009.9
[ Download ] [ 2017-01-08 20:36:30 uploaded by arkivadmin ] [ 78 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] $J$-embeddable reducible surfaces

Alberto Alzati Dipartimento di Matematica, Università di Milano Edoardo Ballico Dipartimento di Matematica, Università di Trento

Geometric Analysis and Geometric Topology mathscidoc:1701.15004

Arkiv for Matematik, 49, (2), 199-215, 2009.8
[ Download ] [ 2017-01-08 20:36:30 uploaded by arkivadmin ] [ 90 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Singularities of functions of one and several bicomplex variables

Fabrizio Colombo Dipartimento di Matematica, Politecnico di Milano Irene Sabadini Dipartimento di Matematica, Politecnico di Milano Daniele C. Struppa Schmid College of Science, Chapman University Adrian Vajiac Schmid College of Science, Chapman University Mihaela B. Vajiac Schmid College of Science, Chapman University

Algebraic Topology and General Topology K-Theory and Homology mathscidoc:1701.02002

Arkiv for Matematik, 49, (2), 277-294, 2009.6
[ Download ] [ 2017-01-08 20:36:30 uploaded by arkivadmin ] [ 198 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Contracting automorphisms and$L$^{$p$}-cohomology in degree one

Yves Cornulier Institut de recherche mathématique de Rennes, Université de Rennes 1 Romain Tessera Département de mathématiques (UMPA) École normale supérieure de Lyon, 46 allée d’Italie, Lyon Cedex 07, France

Group Theory and Lie Theory mathscidoc:1701.17003

Arkiv for Matematik, 49, (2), 295-324, 2009.9
[ Download ] [ 2017-01-08 20:36:30 uploaded by arkivadmin ] [ 205 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Extremal$ω$-plurisubharmonic functions as envelopes of disc functionals

Benedikt Steinar Magnússon Science Institute, University of Iceland

Algebraic Geometry Complex Variables and Complex Analysis mathscidoc:1701.01014

Arkiv for Matematik, 49, (2), 383-399, 2009.6
[ Download ] [ 2017-01-08 20:36:30 uploaded by arkivadmin ] [ 96 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] A note on records in a random sequence

Lars Holst Department of Mathematics, Royal Institute of Technology

Probability mathscidoc:1701.28003

Arkiv for Matematik, 49, (2), 351-356, 2009.10
[ Download ] [ 2017-01-08 20:36:30 uploaded by arkivadmin ] [ 82 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Boundary integral operators and boundary value problems for Laplace’s equation

TongKeun Chang Department of Mathematics, Korea Institute of Advanced Studies John L. Lewis Mathematics Department, University of Kentucky

Analysis of PDEs mathscidoc:1701.03020

Arkiv for Matematik, 49, (2), 239-276, 2009.9
[ Download ] [ 2017-01-08 20:36:30 uploaded by arkivadmin ] [ 105 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Perturbation theorems for Hele-Shaw flows and their applications

Yu-Lin Lin Institute of Mathematics, Academia Sinica

Analysis of PDEs Differential Geometry mathscidoc:1701.03021

Arkiv for Matematik, 49, (2), 357-382, 2009.8
[ Download ] [ 2017-01-08 20:36:30 uploaded by arkivadmin ] [ 93 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved